# SDR SIMA200733702

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 10,293 hours, 7,640 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

CREW HAD SEVERAL E1 COMPRESSOR STALLS IMMEDIATELY AFTER TAKEOFF, FLEX  THRUST WAS USED FOR TAKEOFF.  SHUT DOWN LEFT ENGINE IN FLT PER CHECKLIST.  REMOVED AND REPLACED LT ENGINE ASSEMBLY IAW EC 71-002.  AIRCRAFT RETURNED TO SERVICE.
